MathSciNet Relay Station
MathSciNet bibliographic data
MR559195 65D15 (41A10)
Dupont, Todd; Scott, Ridgway Polynomial approximation of functions in Sobolev spaces. Math. Comp. 34 (1980), no. 150, 441–463.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement